The Mathematical Institute, University of Oxford, Eprints Archive

A model for water uptake by plant roots.

Roose, T. and Fowler, A. C. (2004) A model for water uptake by plant roots. J. Theor. Biol., 228 (2). pp. 155-171.

[img]
Preview
PDF
500Kb

Item Type:Article
Subjects:A - C > Biology and other natural sciences
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:544
Deposited By:Andrew Fowler
Deposited On:28 Dec 2006
Last Modified:20 Jul 2009 14:22

Repository Staff Only: item control page